Polylinear Recurring Sequences over a Bimodule

  • V. L. Kurakin
  • A. V. Mikhalev
  • A. A. Nechaev
Conference paper


The main goal of the paper is to extend some of the known results of the theory of polylinear recurring sequences over fields and their generalizations for sequences over modules with commutative rings of coefficients to the case of noncommutative rings of coefficients. Possible noncommutativity of the main ring causes to consider polylinear sequences over a bimodule. To estimate linear complexity of the sequences in question we consider the notion of polylinear (k-linear) shift register. In fact, the theory of polylinear recurring sequences over fields admits a rather complete extension in this generality if the main bimodule is an Artinian duality context.


Commutative Ring Left Ideal Shift Register Endomorphism Ring Monic Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Gill, A.: Linear Sequential Circuits. McGraw-Hill, New York (1966)MATHGoogle Scholar
  2. 2.
    Faith, C.: Algebra II. Ring Theory. Springer, Berlin (1976)MATHCrossRefGoogle Scholar
  3. 3.
    Lidl, R. and Niederreiter, H.: Finite fields. Addison-Wesley, London (1983)MATHGoogle Scholar
  4. 4.
    Carmichael, R. D.: On sequences of integers defined by recurrence relations. Quart. J. Pure Appl. Math. 48 (1920) 343–372Google Scholar
  5. 5.
    Ward, M.: The arithmetical theory of linear recurring series. Trans. Amer. Math. Soc. 35 (1933), No. 3, 600–628MathSciNetCrossRefGoogle Scholar
  6. 6.
    Zierler, N.: Linear recurring sequences. J. Soc. Ind. Appl. Math. 7 (1959), No. 1, 31–48MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Azumaya, G.: A duality theory for injective modules (Theory of quasi-Frobenius modules). Amer. J. Math. 81 (1959), No. 1, 249–278MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Cerlienco, L., Mignotte, M., and Piras, F.: Linear recurrent sequences: algebraic and arithmetical properties. Enseign. Math. (2) 33 (1987), No. 1–2, 67–108MathSciNetMATHGoogle Scholar
  9. 9.
    Kurakin, V. L., Kuzmin, A. S., Mikhalev, A. V., and Nechaev, A. A.: Linear recurring sequences over rings and modules. J. of Math. Sciences 76 (1995), No. 6, 2793–2915MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Kuzmin, A. S., Kurakin, V. L., and Nechaev, A. A.: Pseudorandom and polylinear sequences. Proceedings in Discrete Math. 1 139–202. Moscow, TVP (1997) (in Russian)Google Scholar
  11. 11.
    Nathanson, M. B.: Difference operators and periodic sequences over finite modules. Acta Math. Acad. Hangar. 28 (1976), No. 3–4, 219–224MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Nechaev, V. I.: Recurring sequences. Uchen. Zap. Mosk. Ped. Inst. 375 (1971) 103–123 (in Russian)Google Scholar
  13. 13.
    Nechaev, V. I.: Linear congruences modulo powers of a prime ideal and linear recurring sequences. Uchen. Zap. Mosk. Ped. Inst. 375 (1971) 124–132 (in Russian)Google Scholar
  14. 14.
    Nechaev, A. A.: Linear recurring sequences over commutative rings. Diskrete Math. and Appl. 2 (1992), No. 6 (VSP)Google Scholar
  15. 15.
    Nechaev, A. A.: Linear recurring sequences over quasi-Frobenius modules. Russian Math. Surveys 48 (1993), No. 3, 209–210MathSciNetCrossRefGoogle Scholar
  16. 16.
    Nechaev A. A.: Finite Quasi-Frobenius modules, applications to codes and linear recurrences. Fundament. i Prikl. Matem. 1 (1995), No. 1, 229–254 (in Russian)MathSciNetMATHGoogle Scholar
  17. 17.
    Nechaev, A. A. and Tzypyshev, V. N.: Polylinear recurrences over bimodules. Math. methods and Appl. In: Proceedings of the III Math. School of Moscow State Social Univ., 1995 Jan. 24–29. 95–100Google Scholar
  18. 18.
    Nechaev, A. A.: Polylinear recurring sequences over modules and quasi-Frobenius modules. In: Proc. First Int. Tainan—Moscow Algebra Workshop, 1994. Walter de Gruyter & Co., Berlin—N. Y. (1996) 283–298Google Scholar
  19. 19.
    Nomura, T., Miyakawa H., Imai, H., and Fukuda, A.: A theory of two-dimensional linear recurring arrays. IEEE Trans. Inform. Theory 18 (1972), No. 6, 775–785MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Sakata, S.: General theory of doubly periodic arrays over an arbitrary finite field and its applications. IEEE Trans. Inform. Theory 24 (1978) 719–730MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • V. L. Kurakin
    • 1
  • A. V. Mikhalev
    • 1
  • A. A. Nechaev
    • 1
  1. 1.Center of New Informational TechnologiesMoscow State UniversityRussia

Personalised recommendations